Next Article in Journal
Some Important Criteria for Oscillation of Non-Linear Differential Equations with Middle Term
Next Article in Special Issue
Miura-Reciprocal Transformation and Symmetries for the Spectral Problems of KdV and mKdV
Previous Article in Journal
Optimal Rotor Design of Synchronous Reluctance Machines Considering the Effect of Current Angle
Previous Article in Special Issue
Imaging Noise Suppression: Fourth-Order Partial Differential Equations and Travelling Wave Solutions
 
 

Order Article Reprints

Journal: Mathematics, 2021
Volume: 9
Number: 345

Article: Methods for Constructing Complex Solutions of Nonlinear PDEs Using Simpler Solutions
Authors: by Alexander V. Aksenov and Andrei D. Polyanin
Link: https://www.mdpi.com/2227-7390/9/4/345

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail (publisher@mdpi.com) and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop